# SDR 7AHR201404082288

- Difficulty date: April 8, 2014
- Submitted: April 8, 2014
- Operation: General aviation
- Aircraft: N558MA
- Make and model: Boeing 737-36N
- Aircraft serial: 28567
- Aircraft time: 371,856 hours, 32,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL BS 420-440 RT HAS DOUBLE DRILLED HOLES AND CORROSION.  R & R IAW SRM 53-30-04, FIG 1 AND 51-40-02.
